# SDR HALA2023032700118

- Difficulty date: March 10, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK WITH CORROSION AT FR.25.5 TO FR.37 Y1456 LEFT HAND SIDE. CORRECTIVE ACTION: THE CORROSION AREA WAS REMOVE WITH REFERENCE OF SRM 51-74-00-801. THE CROWN AREA WAS REMOVED 0.5MM BOTH SIDE OF THE CROWN WAS RMEOVE EQUALLY WITH REFERENCE OF SRM 53-11-15. THERE NO SIGN OF CORROSION WAS FOUND ON THE AREA. THE AREA WAS REPROTECTED WITH REFERENCE OF SRM 53-11-15. (2686845)
